# SDR UIEA2025011200035

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Packing
- Part number: MS2951204
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AROUND PRESSURE SWITCHES LEFT OVERRIDE FUEL PUMP AT REAR SPAR WS250, WING LH.( O-RINGS OF THE PRESSURE SWITCH LEFT OVERRIDE FUEL PUMP WERE REPLACED. I.A.W. AMM 28-42-01-004-001/28-42-01-404-008 REV.143 DATE: 22-AUG-24, TORQUE APPLIED: 100 LB-IN TORQUE DATA: S/N:1123126455 DATE: 18-NOV-25.  NO FURTHER DEFECTS NOTED.  )
